# SDR 95ZZZW206

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66656
- Make and model: Doug DC-8-62
- Aircraft serial: 45953
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: D5020
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FILGHT, NR 2 ENGINE FIRE WARNING TEST FOUND INOP.  REMOVED AND REPLACED LOWER FIRE LOOP ASSY IAW MM 28-10. OPS CHECK GOOD.
